Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 604, NWS Memphis, TN

June 26, 2011Crockett County, Haywood County, Madison County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Jun 26, 2011, 11:51 AM CDT for Crockett County, Haywood County, Madison County, Tennessee. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 11:51 AM CDT (16:51 UTC)
Expired
Jun 26, 2011, 12:30 PM CDT
In force
39 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Crockett County, TN, Haywood County, TN, Madison County, TN

The radar

The Memphis radar (KNQA), 91 km from the middle of the area, began a volume at 16:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 12:40 PM CDTHAIL 0.883 S Jackson, TNNICKEL SIZE HAIL REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 4.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2937 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2937 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
803 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

852 
WUUS54 KMEG 261651
SVRMEG
TNC033-075-113-261730-
/O.NEW.KMEG.SV.W.0604.110626T1651Z-110626T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1151 AM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
  EASTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  MADISON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 1230 PM CDT

* AT 1151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THIS STORM WAS LOCATED NEAR ALAMO...OR 10 MILES WEST OF HUMBOLDT...
  AND MOVING SOUTH AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JACKSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3547 8876 3544 8891 3544 8917 3580 8921
      3586 8903 3584 8900 3584 8898 3582 8895
      3553 8865
TIME...MOT...LOC 1651Z 340DEG 20KT 3577 8908

$$
1 follow-up statement
329 
WWUS54 KMEG 261707
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1207 PM CDT SUN JUN 26 2011

TNC033-075-113-261730-
/O.CON.KMEG.SV.W.0604.000000T0000Z-110626T1730Z/
CROCKETT TN-HAYWOOD TN-MADISON TN-
1207 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR MADISON...EASTERN HAYWOOD AND SOUTHEASTERN CROCKETT COUNTIES...

AT 1207 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKLE SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
ALAMO...OR 11 MILES WEST OF HUMBOLDT...MOVING SOUTHEAST AT 20 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GADSDEN...
JACKSON...MEDON...ALLENS...OWL CITY...JONES...JOHNSONS GROVE...BRIMS
CORNER...QUINCY...COXVILLE...FRUITVALE...GUM FLAT...MASON GROVE AND
WINDY CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

&&

LAT...LON 3547 8876 3544 8891 3544 8917 3580 8921
      3586 8903 3584 8900 3584 8898 3582 8895
      3553 8865
TIME...MOT...LOC 1707Z 336DEG 16KT 3574 8907

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 9:47 AM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jun 26, 9:47 AM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
947 AM CDT SUN JUN 26 2011

.UPDATE...
UPDATED FOR MINOR ADJUSTMENTS TO PRECIPITATION CHANCES AND SKY
COVER.

&&

.DISCUSSION...

CURRENT OUTFLOW BOUNDARY FROM NEAR CARUTHERSVILLE MISSOURI TO
SAVANNAH TENNESSEE HAS BECOME STATIONARY OVER THE PAST HOUR. THE
MOST ACTIVE PART OF THIS LINE HAS BEEN ACROSS LAKE AND OBION
COUNTIES AS A SECOND MCS DROPS SOUTHEAST OUT OF KENTUCKY.
EXTENDED DEFINITE POPS SLIGHTLY FARTHER WEST INTO THE BOOTHEEL OF
MISSOURI FOR THE REMAINDER OF THIS MORNING TO COVER THIS
COMPLEX...AND ALSO BUMPED UP AFTERNOON POPS ACROSS NORTHWEST
TENNESSEE AS THIS REGION WILL BE MOST FAVORABLE TO SEE CONTINUING
CONVECTION. SOUTH OF THE CURRENT OUTFLOW THE CAP HAS BEEN CLEARLY
EVIDENT WITH DETERIORATING MID HEIGHT CLOUD COVER. THUS HAVE
ADJUSTED CLOUD COVER AND WORDING IN THE FORECAST FOR MOSTLY SUNNY
SKIES THIS MORNING WITH MORE CUMULUS DEVELOPING THIS AFTERNOON
CAUSING PARTLY CLOUDY CONDITIONS. TEMPERATURES AND THE OTHER
FORECAST PARAMETERS APPEAR TO BE ON TRACK WITH NO CHANGES NEEDED
AT THIS TIME.

JAB

&&

.PREV DISCUSSION... /ISSUED 602 AM CDT SUN JUN 26 2011/

PREV DISCUSSION... /ISSUED 500 AM CDT SUN JUN 26 2011/

AS OF 4 AM...TEMPERATURES ACROSS THE MIDSOUTH RANGE FROM THE LOW
70S IN THE TENNESSEE RIVER VALLEY TO THE LOW 80S ACROSS EASTERN
ARKANSAS. A LARGE COMPLEX OF SHOWERS AND THUNDERSTORMS IS MOVING
IN A SOUTHERLY DIRECTION ACROSS SOUTHERN ILLINOIS...WESTERN
KENTUCKY...AND EASTERN MISSOURI. THESE STORMS WILL BE MOVING INTO
WESTERN TENNESSEE OVER THE NEXT COUPLE OF HOURS.

TODAY...THE BEST CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE
ACROSS WESTERN TENNESSEE AND NORTHEASTERN MISSISSIPPI. ANY REMNANT
BOUNDARIES FROM THIS MORNINGS STORMS COULD BE THE FOCUS OF NEW
STORM DEVELOPMENT LATER THIS AFTERNOON. A FEW ISOLATED STORMS CAN
NOT BE RULED OUT ACROSS EASTERN ARKANSAS...THE MISSOURI
BOOTHEEL...AND NORTHWESTERN MISSISSIPPI. A COUPLE OF STORMS COULD
REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN
THREATS. TEMPERATURES WILL BE MUCH HIGHER ACROSS SOUTHWESTERN
PORTIONS OF THE MIDSOUTH DUE TO THE LOWER CHANCES OF CLOUD COVER
AND RAIN.

THE RIDGE OF HIGH PRESSURE WILL STRENGTHEN OVERNIGHT
TONIGHT...AND WILL ELIMINATE ANY CHANCES FOR RAINFALL ACROSS THE
REGION. MONDAY LOOKS TO BE QUITE HOT...ESPECIALLY OVER THE
MISSISSIPPI DELTA. HEAT INDEX VALUES COULD APPROACH OR EXCEED 105
DEGREES ON MONDAY...SO THERE IS A CHANCE A HEAT ADVISORY WILL BE
NEEDED. AN ISOLATED AFTERNOON STORM OR TWO CAN NOT BE RULED OUT ON
MONDAY...HOWEVER THE CHANCES WERE TOO LOW TO MENTION IN THE
FORECAST.

ON TUESDAY...MODELS INDICATE THE RIDGE OF HIGH PRESSURE WILL
WEAKEN JUST ENOUGH TO ALLOW A COLD FRONT TO MAKE IT INTO THE
MIDSOUTH FROM THE NORTH. A SHORTWAVE TROUGH WILL ALSO APPROACH THE
REGION FROM THE WEST. THIS WILL ALLOW FOR THUNDERSTORM DEVELOPMENT
ALONG AND AHEAD OF THE COLD FRONT. A FEW STORMS COULD BECOME
SEVERE WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN THREATS. IT
IS POSSIBLE THAT THE CHANCES FOR RAIN WILL NEED TO BE INCREASED IN
LATER FORECAST PERIODS. HEAVY RAINS ARE ALSO POSSIBLE AS STORMS COULD
MOVE OVER THE SAME AREAS REPEATEDLY.

ONCE THE FRONT MOVES COMPLETELY THROUGH THE REGION TUESDAY
NIGHT...RAIN CHANCES WILL BECOME MINIMAL AGAIN. BEHIND THE
FRONT...TEMPERATURES WILL BE SLIGHTLY COOLER AND THE AIR WILL BE
MUCH DRIER. THE RIDGE OF HIGH PRESSURE WILL BUILD INTO THE REGION
AGAIN BY WEDNESDAY. HOWEVER...A LIGHT NORTHEAST WIND WILL HELP KEEP
TEMPERATURES COOLER AND HUMIDITY LEVELS DOWN.

FOR THURSDAY...TEMPERATURES WILL BEGIN HEATING UP AGAIN.
DUE TO LINGERING DRY AIR ACROSS THE REGION...HEAT ADVISORIES WILL
MOST LIKELY NOT BE NEEDED. HUMIDITY LEVELS WILL INCREASE AS A
SOUTH WIND RETURNS ON FRIDAY...SO HEAT INDEX LEVELS WILL NEED TO
BE MONITORED. RAIN CHANCES WILL BE MINIMAL THROUGH THE REST OF THE
FORECAST PERIOD DUE TO A STRONG RIDGE OF HIGH PRESSURE DOMINATING
THE WEATHER PATTERN.

RRH

&&

.AVIATION...

12Z TAF SET

MAINLY VFR CONDITIONS EXPECTED OVER NEXT 24 HOURS. A LINE OF
SHRAS/TSRAS IS CURRENTLY MOVING INTO NORTHERN TENNESSEE. LINE MAY
MAKE IT TO KMKL BY 16Z BEFORE IT FIZZLES. HAVE ADDED A TEMPO FOR
TSRAS. THEREAFTER...EXPECT LITTLE ACTIVITY AS RIDGE CONTINUES TO
STRENGTHEN OVER THE AREA. STRONG SW WINDS OF 10-12 KTS EXPECTED BY
15Z BUT WILL DIMINISH AFTER 00Z-01Z TO GENERALLY 7 KTS OR LESS.

KRM

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  95  77  97  78 /  20  10  10  10
MKL  89  73  94  74 /  50  10  10  10
JBR  97  76  97  76 /  20  10  10  20
TUP  94  74  96  74 /  30  10  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 26, 4:20 AM CDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
420 AM CDT SUN JUN 26 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271130-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
420 AM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ALONG AND NORTHEAST
OF A LINE FROM TUPELO MISSISSIPPI TO HARRISBURG ARKANSAS. A FEW
STRONG STORMS ARE POSSIBLE SOUTHWEST OF THIS LINE. THE MAIN
THREATS WITH THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAT INDEX READINGS WILL APPROACH 105 DEGREES ON MONDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE MIDSOUTH
ON TUESDAY. THE MAIN THREATS WITH THESE STORMS WILL BE DAMAGING
WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND ON TUESDAY.

In the hours before

Special weather statement, Jun 26, 10:13 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1013 AM CDT SUN JUN 26 2011

TNZ002>004-261545-
HENRY TN-WEAKLEY TN-OBION TN-
1013 AM CDT SUN JUN 26 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1045 AM CDT FOR...

  HENRY COUNTY IN NORTHWEST TENNESSEE...
  EASTERN OBION COUNTY IN NORTHWEST TENNESSEE...
  WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 6 MILES NORTHWEST OF PARIS LANDING STATE PARK TO 7 MILES
SOUTHEAST OF UNION CITY AT 1013 AM CDT...MOVING SOUTHEAST AT 35 MPH.

PEOPLE IN HENRY...OBION AND WEAKLEY COUNTIES...INCLUDING LOCATIONS
NEAR MARTIN...PARIS LANDING STATE PARK...PARIS AND UNION CITY...
SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3636 8808 3626 8808 3621 8813 3616 8815
      3613 8820 3615 8821 3615 8853 3612 8853
      3612 8865 3607 8865 3607 8869 3618 8891
      3650 8916 3650 8806 3647 8803 3643 8804
      3636 8799
TIME...MOT...LOC 1513Z 317DEG 32KT 3647 8816 3632 8898
Special weather statement, Jun 26, 11:13 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1113 AM CDT SUN JUN 26 2011

TNZ020-021-054-055-261700-
DECATUR TN-CARROLL TN-GIBSON TN-HENDERSON TN-
1113 AM CDT SUN JUN 26 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL NOON CDT FOR...

  DECATUR COUNTY IN TENNESSEE...
  CARROLL COUNTY IN NORTHWEST TENNESSEE...
  EAST CENTRAL GIBSON COUNTY IN NORTHWEST TENNESSEE...
  HENDERSON COUNTY IN SOUTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 3 MILES EAST OF BRUCETON TO 3 MILES NORTHWEST OF
BRADFORD AT 1113 AM CDT...MOVING SOUTHEAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CARROLL...DECATUR...GIBSON AND HENDERSON COUNTIES...
INCLUDING LOCATIONS NEAR HUNTINGDON...LEXINGTON...NATCHEZ TRACE STATE
FOREST AND NATCHEZ TRACE STATE PARK...SHOULD MONITOR THIS STORM
CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BEECH LAKE...
PIN OAK LAKE AND PINE LAKE.

&&

LAT...LON 3549 8797 3542 8819 3548 8836 3550 8836
      3551 8844 3557 8854 3562 8858 3579 8861
      3610 8884 3607 8867 3610 8865 3614 8821
      3586 8821 3586 8804 3581 8796 3573 8802
      3561 8802 3553 8796
TIME...MOT...LOC 1613Z 326DEG 27KT 3599 8815 3596 8831
          3594 8851 3598 8872 3605 8883
Special weather statement, Jun 26, 11:36 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1136 AM CDT SUN JUN 26 2011

TNZ019>021-051>054-261700-
CROCKETT TN-CARROLL TN-GIBSON TN-HENDERSON TN-MADISON TN-CHESTER TN-
DYER TN-
1136 AM CDT SUN JUN 26 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL NOON CDT FOR...

  SOUTHWESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  CROCKETT COUNTY IN NORTHWEST TENNESSEE...
  SOUTHEASTERN DYER COUNTY IN NORTHWEST TENNESSEE...
  SOUTHERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
  CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHWESTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  MADISON COUNTY IN SOUTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 10 MILES SOUTHEAST OF MILAN TO DYERSBURG AT 1136 AM
CDT...MOVING SOUTHEAST AT 45 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CARROLL...CHESTER...CROCKETT...DYER...GIBSON...HENDERSON
AND MADISON COUNTIES...INCLUDING LOCATIONS NEAR CHICKASAW STATE
FOREST...CHICKASAW STATE PARK...DYERSBURG...HENDERSON...HUMBOLDT...
JACKSON...MILAN AND TRENTON...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3544 8824 3539 8856 3537 8865 3527 8873
      3540 8886 3543 8885 3544 8890 3569 8907
      3608 8943 3603 8916 3610 8883 3578 8861
      3561 8858 3553 8848 3549 8836
TIME...MOT...LOC 1636Z 315DEG 38KT 3581 8861 3584 8899
          3600 8935

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 10:13 AM CDTSpecial Weather StatementMEGHenry, Weakley32 min
Jun 26, 11:13 AM CDTSpecial Weather StatementMEGCarroll, Decatur, Henderson47 min
Jun 26, 11:36 AM CDTSpecial Weather StatementMEGChester, Crockett, Dyer, Gibson, Madison24 min
Jun 26, 12:16 PM CDTSpecial Weather StatementMEGDecatur, Henderson29 min
Jun 26, 12:30 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, Madison45 min
Jun 26, 12:46 PM CDTSevere Thunderstorm WarningMEGHardeman, Haywood, Madison23 min
Jun 26, 1:08 PM CDTSpecial Weather StatementMEGHardin52 min
Jun 26, 1:11 PM CDTSpecial Weather StatementMEGMcNairy49 min
Jun 26, 1:34 PM CDTSevere Thunderstorm WarningMEGHardin26 min
Jun 26, 1:49 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy41 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.